# SDR SWAA2022010448859

- Difficulty date: November 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BS 951 TO BS 992.8 AT LEVEL S-17R AFT GALLEY AREA ; 2021-536830 / [01] REPLACED WEB LOCATED BS 951 TO BS 992.8 AT LEVEL S-17R AFT GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A8501 REV:B; SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED WEB LOCATED BS 951 TO BS 992.8 AT LEVEL S-17R AFT GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A8501 REV:B.
